# SDR DALA2019050102763

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 39,267 hours, 37,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEVERAL EMERGENCY LIGHTS OUT IN THE CABIN DURING THE TURN AROUND CHECK. TROUBLE SHOOTING PER MD88 SSM 33-51 FOUND THE BATTERIES B5-123, B5-259, B5-118, B5-121, AND B5-119 TO BE BAD AND REPLACED THEM PER B717 AMM 33-52. ALL OPERATIONS ARE NOW NORMAL. (LP #5591017)
